Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Dark brown spotting. What could be the reason?

hi good morning wednesday night i went to the bathroom and saw somw dark brown spots on my underwear but it has no scent then thursday morning i went to the bathroom and saw blood on my pant, so i showered and put on a ad, then i relised its not my period so i took off the pas, woke up again this morning and see the brown spot again but my urine is red like blood in it
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello ma'am and welcome.

Your presentation can be brought about by various factors like birth control, rough sexual intercourse, hormonal imbalance, uterine abnormalities, abnormalities of the inner lining of the uterus, infections, and so one.

So it would be most wise to visit a doctor and go about an elaborate evaluation including a urine analysis, physical examination, ultrasound examination, complete blood count, vaginal swab test, etc; to establish the exact cause and accordingly address it.

Hope this helps.

Best wishes.
Answered: Thu, 10 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor